# SDR USAA070507

- Difficulty date: June 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 312 AT LBL 7 TO RBL 8, TOP CHORD OF FLOORBEAM HAS CORROSION.  REMOVED DAMAGED T-CAP & REPLACED WITH NEW PART PER SRM 53-51-51, 51-20-01; CORR TASK C53-107-02; DEFECT SIZE:  15 INCHES.
